It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone,

I am sorry I should've thought to post something, I am doing good emotionally, I have been pretty tired since the shot attacks your WBC and I have had some cramping in my back around the two injection sights. I have found I can't be on my feet for long periods of time. I have only been work about 4.5 hrs the past two days but luckily my mom is my boss so that helps out. They said I could get canker sores in my mouth and burning in my eyes about a week after the shots I have to go Thursday and Sunday for blood work to monitor my WBC. kidney function and of course my HCG they said they normally see a rise the 4th day after the shot but by the Sunday it should be going down, let pray I don't want to have to have another round of the medicine. Then I have to go weekly for blood work until it reaches zero then I should get my lovely period back. We have to wait three months to try to make sure all the medication is out of my system. thanks everyone for all your prayers and wanting updates!

tresh





All times are GMT -7. The time now is 08:26 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!